# SDR ABXA010476

- Difficulty date: September 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 73,204 hours, 16,918 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11510K0324
- Condition: Ruptured
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

"C" HYDRAULIC SYSTEM QUANTITY DECREASED TO ZERO, AND THE SYSTEM PRESSURE AND QUANTITY LIGHTS ILLUMINATED. MAINTENANCE INSPECTED AND REPLACED HYDRAULIC LINE P/N AS115-10K0324. THE SYSTEM WAS SERVICED AND ALL FLIGHT CONTROLS WERE CYCLED SEVERAL TIMES. OPERATION AND LEAK CHECKS WERE SATISFACTORY.
